Bergman kernels and symplectic reduction
Astérisque, no. 318 (2008), 162 p.
@book{AST_2008__318__R1_0,
     author = {Ma, Xiaonan and Zhang, Weiping},
     title = {Bergman kernels and symplectic reduction},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {318},
     year = {2008},
     zbl = {1171.32001},
     mrnumber = {2473876},
     language = {en},
     url = {http://www.numdam.org/item/AST_2008__318__R1_0}
}
Ma, Xiaonan; Zhang, Weiping. Bergman kernels and symplectic reduction. Astérisque, no. 318 (2008), 162 p. http://www.numdam.org/item/AST_2008__318__R1_0/

[1] N. Berline, E. Getzler, and M. Vergne, Heat kernels and Dirac operators, Grundl. Math. Wiss. Band 298, Springer-Verlag, Berlin, 1992. | MR 1215720 | Zbl 0744.58001

[2] J.-M. Bismut, The Atiyah-Singer index theorem for families of Dirac operators : two heat equation proofs, Invent. Math. 83 (1986), no. 1, 91-151. | Article | MR 813584 | Zbl 0592.58047

[3] J.-M. Bismut, Koszul complexes, harmonic oscillators, and the Todd class, J. Amer. Math. Soc. 3 (1990), no. 1, 159-256, With an appendix by the author and C. Soulé. | Article | MR 1017783 | Zbl 0702.58071

[4] J.-M. Bismut, Equivariant immersions and Quillen metrics, J. Differential Geom. 41 (1995), no. 1, 53-157. | Article | MR 1316553 | Zbl 0826.32024

[5] J.-M. Bismut, Holomorphic families of immersions and higher analytic torsion forms, Astérisque (1997), no. 244, viii+275. | Numdam | MR 1623496 | Zbl 0899.32013

[6] J.-M. Bismut, H. Gillet, and C. Soulé, Analytic torsion and holomorphic determinant bundles. II. Direct images and Bott-Chern forms, Comm. Math. Phys. 115 (1988), no. 1, 79-126. | Article | MR 929147 | Zbl 0651.32017

[7] J.-M. Bismut and G. Lebeau, Complex immersions and Quillen metrics, Publ. Math. Inst. Hautes Études Sci. (1991), no. 74, ii+298 pp. (1992). | Numdam | MR 1188532 | Zbl 0784.32010

[8] J.-M. Bismut and É. Vasserot, The asymptotics of the Ray-Singer analytic torsion associated with high powers of a positive line bundle, Comm. Math. Phys. 125 (1989), no. 2, 355-367. | Article | MR 1016875 | Zbl 0687.32023

[9] M. Bordemann and E. Meinrenken and M. Schlichenmaier, Toeplitz quantization of Kähler manifolds and gl(N),N limits, Comm. Math. Phys. 165 (1994), no. 2, pp. 281-296. | Article | MR 1301849 | Zbl 0813.58026

[10] D. Borthwick and A. Uribe, Almost complex structures and geometric quantization, Math. Res. Lett. 3 (1996), no. 6, 845-861. | Article | MR 1426541 | Zbl 0872.58030

D. Borthwick and A. Uribe, Almost complex structures and geometric quantization, Erratum : 5 (1998), 211-212. | MR 1617913 | Zbl 0872.58030

[11] L. Boutet De Monvel and V. Guillemin, The spectral theory of Toeplitz operators, Annals of Mathematics Studies, vol. 99, Princeton University Press, Princeton, NJ, 1981. | MR 620794 | Zbl 0469.47021

[12] L. Boutet De Monvel and J. Sjöstrand, Sur la singularité des noyaux de Bergman et de Szegö, Journées : Équations aux Dérivées Partielles de Rennes (1975), Soc. Math. France, Paris, 1976, Astérisque, No. 34-35, pp. 123-164. . | MR 590106 | Zbl 0344.32010

[13] M. Braverman, Vanishing theorems on covering manifolds, Contemp. Math., vol. 231, Amer. Math. Soc, Providence, RI, 1999, pp. 1-23. | Article | MR 1705571 | Zbl 0940.32011

[14] D. Catlin, The Bergman kernel and a theorem of Tian, Analysis and geometry in several complex variables (Katata, 1997), Trends Math., Birkhäuser Boston, Boston, MA, 1999, pp. 1-23. | MR 1699887 | Zbl 0941.32002

[15] L. Charles, Toeplitz operators and Hamiltonian torus action, J. Funct. Anal. 236 (2006), 299-350. | Article | MR 2227136 | Zbl 1099.53059

[16] J. Chazarain and A. Piriou, Introduction à la théorie des équations aux dérivées partielles linéaires, Gauthier-Villars, Paris, 1981. | MR 598467 | Zbl 0446.35001

[17] X. Dai, K. Liu, and X. Ma, On the asymptotic expansion of Bergman kernel, J. Differential Geom. 72 (2006), 1-41; announced in C. R. Math. Acad. Sci. Paris 339 (2004), no. 3, 193-198. | Article | MR 2078073 | Zbl 1057.58018

[18] S. K. Donaldson, Scalar curvature and projective embeddings. I, J. Differential Geom. 59 (2001), no. 3, 479-522. | Article | MR 1916953 | Zbl 1052.32017

[19] H. Fegan, Introduction to compact Lie groups, Series in Pure Mathematics, vol. 13, World Scientific Publishing Co. Inc., River Edge, NJ, 1991. | Article | MR 1134781 | Zbl 0743.22002

[20] V. Guillemin, Star products on compact pre-quantizable symplectic manifolds, Lett. Math. Phys. 35 (1995), no. 1, 85-89. | Article | MR 1346047 | Zbl 0842.58041

[21] V. Guillemin and S. Sternberg, Geometric quantization and multiplicities of group representations, Invent. Math. 67 (1982), no. 3, 515-538. | Article | MR 664118 | Zbl 0503.58018

[22] V. Guillemin and S. Sternberg, Symplectic techniques in physics, Cambridge University Press, Cambridge, 1984. | MR 770935 | Zbl 0734.58005 | Zbl 0576.58012

[23] A. V. Karabegov and M. Schlichenmaier, Identification of Berezin-Toeplitz deformation quantization, J. Reine Angew. Math. 540 (2001), 49-76. | MR 1868597 | Zbl 0997.53067

[24] H. B. Lawson and M.-L. Michelsohn, Spin geometry, Princeton Mathematical Series, vol. 38, Princeton University Press, Princeton, NJ, 1989. | MR 1031992 | Zbl 0688.57001

[25] Z. Lu, On the lower order terms of the asymptotic expansion of Tian-Yau-Zelditch, Amer. J. Math. 122 (2000), no. 2, 235-273. | Article | MR 1749048 | Zbl 0972.53042

[26] X. Ma, Orbifolds and analytic torsions, Trans. Amer. Math. Soc. 357 (2005), 2205-2233. | Article | MR 2140438 | Zbl 1065.58024

[27] X. Ma and G. Marinescu, The Spin c Dirac operator on high tensor powers of a line bundle, Math. Z. 240 (2002), no. 3, 651-664. | Article | MR 1924025 | Zbl 1027.58025

[28] X. Ma and G. Marinescu, Generalized Bergman kernels on symplectic manifolds, C. R. Math. Acad. Sci. Paris 339 (2004), no. 7, 493-498. | Article | MR 2099548 | Zbl 1066.32006

X. Ma and G. Marinescu, Generalized Bergman kernels on symplectic manifolds, The full version: math.DG/0411559, Adv. Math. 217 (2008), 1756-1815. | Article | MR 2382740 | Zbl 1141.58018

[29] X. Ma and G. Marinescu, The first coefficients of the asymptotic expansion of the Bergman kernel of the spin c Dirac operator, Internat. J. Math. 17 (2006), 737-759. | Article | MR 2246888 | Zbl 1106.58018

[30] X. Ma and G. Marinescu, Toeplitz operators on symplectic manifolds, Preprint (2005), J. Geom. Anal., 18 (2008), 565-611. | Article | MR 2393271 | Zbl 1152.81030

[31] X. Ma and G. Marinescu, Holomorphic Morse inequalities and Bergman kernels, Progress in Mathematics 254, Birkhäuser Boston, Inc.., Boston, MA 2007, 422 pp. | MR 2339952 | Zbl 1135.32001

[32] X. Ma and W. Zhang, Bergman kernels and symplectic reduction, C. R. Math. Acad. Sci. Paris 341 (2005), 297-302. | Article | MR 2166143 | Zbl 1085.58028

[33] X. Ma and W. Zhang, Toeplitz quantization and symplectic reduction, Differential Geometry and Physics. Eds. M.-L. Ge and Weiping Zhang, Nankai Tracts in Mathematics Vol. 10, World Scientific, (2006), 343-349. | Article | MR 2327178 | Zbl 1127.53069

[34] E. Meinrenken, On Riemann-Roch formulas for multiplicities, J. Amer. Math. Soc. 9 (1996), no. 2, 373-389. | Article | MR 1325798 | Zbl 0851.53020

[35] E. Meinrenken, Symplectic surgery and the Spin c -Dirac operator, Adv. Math. 134 (1998), no. 2, 240-277. | Article | MR 1617809 | Zbl 0929.53045

[36] R. Paoletti, Moment maps and equivariant Szegö kernels, J. Symplectic Geom. 2 (2003), 133-175. | Article | MR 2128391 | Zbl 1063.53084

[37] R. Paoletti, The Szegö kernel of a symplectic quotient, Adv. Math. 197 (2005), 523-553. | Article | MR 2173844 | Zbl 1102.53060

[38] W. Ruan, Canonical coordinates and Bergmann metrics, Comm. Anal. Geom. 6 (1998), 589-631. | Article | MR 1638878 | Zbl 0917.53026

[39] M. Schlichenmaier, Deformation quantization of compact Kähler manifolds by Berezin-Toeplitz quantization, Conférence Moshé Flato 1999, Vol. II (Dijon), Math. Phys. Stud., vol. 22, Kluwer Acad. Publ., Dordrecht, 2000, pp. 289-306. | Article | MR 1805922 | Zbl 1028.53085

[40] B. Shiffman and S. Zelditch, Asymptotics of almost holomorphic sections of ample line bundles on symplectic manifolds, J. Reine Angew. Math. 544 (2002), 181-222. | MR 1887895 | Zbl 1007.53058

[41] M. E. Taylor, Pseudodifferential operators, Princeton Mathematical Series, vol. 34, Princeton University Press, Princeton, N.J., 1981. | MR 618463 | Zbl 0453.47026

[42] M. E. Taylor, Partial differential equations. I, Applied Mathematical Sciences, vol. 115, Springer-Verlag, New York, 1996. | MR 1395148 | Zbl 0869.35002

M. E. Taylor, Partial differential equations. I, II, Applied Mathematical Sciences, vol. 116, Springer-Verlag, New York, 1996. | MR 1395149 | Zbl 0869.35003

[43] G. Tian, On a set of polarized Kähler metrics on algebraic manifolds, J. Differential Geom. 32 (1990), no. 1, 99-130. | Article | MR 1064867 | Zbl 0706.53036

[44] Y. Tian and W. Zhang, An analytic proof of the geometric quantization conjecture of Guillemin-Sternberg, Invent. Math. 132 (1998), no. 2, 229-259. | Article | MR 1621428 | Zbl 0944.53047

[45] M. Vergne, Multiplicities formula for geometric quantization. I, II, Duke Math. J. 82 (1996), no. 1, 143-179, 181-194. | Article | MR 1387225 | Zbl 0855.58034

[46] S.-T. Yau, Nonlinear analysis in geometry. Enseign. Math. (2) 33 (1987), no. 1-2, 109-158. | MR 896385 | Zbl 0631.53002

[47] S. Zelditch, Szegö kernels and a theorem of Tian, Intern. Math. Res. Notices (1998), no. 6, 317-331. | Article | MR 1616718 | Zbl 0922.58082

[48] W. Zhang, Holomorphic quantization formula in singular reduction, Commun. Contemp. Math. 1 (1999), no. 3, 281-293. | Article | MR 1707886 | Zbl 0970.53044